Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




157 Publications

2019 | Journal Article | IST-REx-ID: 6515   OA
R. Dyer, G. Vegter, and M. Wintraecken, “Simplices modelled on spaces of constant curvature,” Journal of Computational Geometry , vol. 10, no. 1, pp. 223–256, 2019.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
G. Vegter and M. Wintraecken, “The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds,” in The 31st Canadian Conference in Computational Geometry, Edmonton, Canada.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6050   OA
A. Akopyan and R. Fedorov, “Two circles and only a straightedge,” Proceedings of the American Mathematical Society, vol. 147, pp. 91–102, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6608   OA
H. Edelsbrunner and K. Ölsböck, “Holes and dependences in an ordered complex,” Computer Aided Geometric Design, vol. 73, pp. 1–15, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6634   OA
A. Akopyan, A. Hubard, and R. Karasev, “Lower and upper bounds for the waists of different spaces,” Topological Methods in Nonlinear Analysis, vol. 53, no. 2, pp. 457–490, 2019.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 193   OA
J. F. Alwen et al., “On the memory hardness of data independent password hashing functions,” in Proceedings of the 2018 on Asia Conference on Computer and Communication Security, Incheon, Republic of Korea, 2018, pp. 51–65.
View | DOI | Download (ext.)
 
2018 | Thesis | IST-REx-ID: 201   OA
M. Iglesias Ham, Multiple covers with balls. IST Austria, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 458   OA
A. Akopyan and A. Bobenko, “Incircular nets and confocal conics,” Transactions of the American Mathematical Society, vol. 370, no. 4, pp. 2825–2854, 2018.
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 530   OA
H. Edelsbrunner and M. Iglesias Ham, “Multiple covers with balls I: Inclusion–exclusion,” Computational Geometry: Theory and Applications, vol. 68, pp. 119–133, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 106   OA
A. Akopyan and A. Petrunin, “Long geodesics on convex surfaces,” Mathematical Intelligencer, vol. 40, no. 3, pp. 26–31, 2018.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed